# SDR 9517503225

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321454
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE CHECK, THE EMERGENCY LIGHTS TEST FAULTED LEFT.  REPLACED THE BATTERY PACK (13WL).  OPERATIONAL CHECK OK.
